Polarization formula and polarization inequality for $(p,q)$-linear maps

Keywords: polarization formula, $(p,q)$-linear map, polarization inequality
Published online: 2009-12-30

Abstract


It is proved an analogues of polarization formula and polarization inequality and Martin's formula for $(p,q)$-linear maps on normed spaces.

How to Cite
(1)
VasylyshynT., ZagorodnyukA. Polarization Formula and Polarization Inequality for $(p,q)$-Linear Maps. Carpathian Math. Publ. 2009, 1 (2), 128-144.

Most read articles by the same author(s)

1 2 3 > >>